Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: A new perspective on the normalization of invariant measures for loss networks and other product form systems
Author: Bean, N.
Stewart, M.
Citation: Mathematical and Computer Modelling, 2000; 31(10-12):47-54
Publisher: Pergamon-Elsevier Science Ltd
Issue Date: 2000
ISSN: 0895-7177
RMID: 0001000696
DOI: 10.1016/S0895-7177(00)00071-6
Appears in Collections:Applied Mathematics publications
Environment Institute publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.